# SDR DALA2019112506897

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,468 hours, 21,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT 3 LEFT EXTERNAL EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY CHARGER ASSEMBLY. SYSTEM OPERATION IS NORMAL.
